# SDR DALA13033443757

- Difficulty date: July 1, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 39,088 hours, 14,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT LT LAV AFT OTBD MOUNT SUPPORT BEAM CORRODED UPPER SURFACE.  MX R & R WITH NEW PART IAW SRM 51-40-02, 51-40-05, 51-10-02, 53-70-51 AND AMM 20-60-07.
